MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel dissection occurred.Vascular access was obtained via the right femoral artery.The 80% stenosed, 36mm in length, concentric, de novo target lesion was located in the moderately tortuous, non-calcified, 3mm in diameter left anterior descending (lad) artery.After a 3.5 6f extra back-up (ebu) guide catheter engaged the lad and was co axially wired with a non-bsc guide wire, the lesion was pre-dilated with 2.5 x 9 maverick balloon catheter leaving 60% residual stenosis.A 38 x 3.00 promus premier drug-eluting stent was deployed; however, following post-dilatation with nc quantum apex balloon catheter, a stent edge dissection in proximal end was noted.The dissection part was then covered with another of the same device and the procedure was completed.No further patient complications were reported and the patient status was stable.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8267959
Report Number2134265-2019-00192
Device Sequence Number16736759
Product Code LOX
UDI-Device Identifier08714729783268
UDI-Public08714729783268
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0022273568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMW GUIDE WIRE; EBU 3.5 GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR